# SDR 2021FA0000032

- Difficulty date: February 4, 2021
- Submitted: February 4, 2021
- Operation: General aviation
- Aircraft: N6305X
- Make and model: Cessna 340A
- Aircraft serial: 0476
- Aircraft time: 7,024 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08411065
- Condition: Cracked
- Location: Rt Mlg
- Part time: 7,024 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISCOVERING FAILED RH MLG IDLER BELLCRANK, P/N 0841106-6, DECIDED TO PERFORM NDI INSPECTION OF LH MLG IDLER BELLCRANK P/N 0841106-5.  MULTIPLE CRACK INITIATION POINTS WERE FOUND IN THE SAME AREA AS THE FAILED LINK
